advertisement
Question
Posted by: Denise | 2008/11/10

Mommy

Stopped the pill on the 24th October. Started with menstruation on the 29th October, ended on the 4th November. I have a dull pain on my left side and feel a bit bloated. Also, my left knee feels a bit numb. I also have a dull pain in my lower back Is it possible that I am ovulating? We are trying to conceive now. Please advise. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Denise
Ovulation can cause slight pain in the side for a day or so but won't cause bloating and leg pain. You may have infection in the kidney or a urine tract infection. Rather let your doctor have a look if this persists.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement